MAUDE Adverse Event Report: ARTHREX, INC. AC TIGHTROPE REPAIR KIT, TITANIUM; WASHER, BOLT, NUT

ARTHREX, INC. AC TIGHTROPE REPAIR KIT, TITANIUM; WASHER, BOLT, NUT
Model Number AC TIGHTROPE REPAIR KIT, TITANIUM
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 6/12/2023, it was reported by an arthrex employee via email that an ar-2257 ac tightrope was implanted during an open reduction and internal fixation of the left clavicle fracture procedure on (b)(6) 2023.One month later, an x-ray scan showed the plate was loosened.A revision surgery was performed to remove the plate and a product from another company we used to complete the procedure.Additional information received on 6/13/2023: the plate that was loosened was from another manufacture.The ar-2257 ac tightrope was explanted during the revision surgery on (b)(6) 2023.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
AC TIGHTROPE REPAIR KIT, TITANIUM
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17266534
Report Number1220246-2023-07046
Device Sequence Number14930373
Product Code HTN
UDI-Device Identifier00888867026391
UDI-Public00888867026391
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K052776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAC TIGHTROPE REPAIR KIT, TITANIUM
Device Catalogue NumberAR-2257
Device Lot Number26723
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown